Tsukuba Journal of Mathematics

Isotropic immersions and parallel immersions of space forms into space forms

Nobutaka Boumuki

Full-text: Open access

Abstract

It is well-known that every parallel isometric immersion of space forms into space forms is isotropic in the sense of O'Neill. We characterize this parallel immersion from this point of view.

Article information

Source
Tsukuba J. Math., Volume 28, Number 1 (2004), 117-126.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496164716

Digital Object Identifier
doi:10.21099/tkbjm/1496164716

Mathematical Reviews number (MathSciNet)
MR2082224

Zentralblatt MATH identifier
1074.53047

Citation

Boumuki, Nobutaka. Isotropic immersions and parallel immersions of space forms into space forms. Tsukuba J. Math. 28 (2004), no. 1, 117--126. doi:10.21099/tkbjm/1496164716. https://projecteuclid.org/euclid.tkbjm/1496164716


Export citation